# SDR ASAA2021090735885

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 29,146 hours, 9,371 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 332A239048
- Condition: Gouged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472000 #2 ENG INLET AND FAN BLADES DETAILED INSPECT, FOUND DUCT FOR TAI VALVE O/O MOUNT LOBES GOUGED FROM ROD END OF TURN BUCKLE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE DUCT REF CFM5-7 PPBUM 71-00-02. LEAK CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
